Miguel Angel Javaloyes
Miguel Angel Javaloyes
Adresse e-mail validée de um.es
Titre
Citée par
Citée par
Année
On the energy functional on Finsler manifolds and applications to stationary spacetimes
E Caponio, MÁ Javaloyes, A Masiello
Mathematische Annalen 351 (2), 365-392, 2011
742011
On the interplay between lorentzian causality and finsler metrics of randers type
E Caponio, MA Javaloyes, M Sánchez
Revista Matemática Iberoamericana 27 (3), 919-952, 2011
712011
On the definition and examples of Finsler metrics
MA Javaloyes, M Sánchez
arXiv preprint arXiv:1111.5066, 2011
602011
A note on the existence of standard splittings for conformally stationary spacetimes
MA Javaloyes, M Sánchez
Classical and Quantum Gravity 25 (16), 168001, 2008
462008
Wind Finslerian structures: from Zermelo's navigation to the causality of spacetimes
E Caponio, MA Javaloyes, M Sánchez
arXiv preprint arXiv:1407.5494, 2014
382014
Finsler metrics and relativistic spacetimes
MA Javaloyes, M Sánchez
International Journal of Geometric Methods in Modern Physics 11 (09), 2014
372014
Penrose's singularity theorem in a Finsler spacetime
A Babak Aazami, MA Javaloyes
arXiv preprint arXiv:1410.7595, 2014
36*2014
Corrigendum to" Chern connection of a pseudo-Finsler metric as a family of affine connections'
MA Javaloyes
arXiv preprint arXiv:1405.3158, 2014
26*2014
Chern connection of a pseudo-Finsler metric as a family of affine connections
MA Javaloyes
PUBLICATIONES MATHEMATICAE-DEBRECEN 84 (1-2), 29-43, 2014
262014
Chern connection of a pseudo-Finsler metric as a family of affine connections (vol 84, pg 29, 2014)
MA Javaloyes
PUBLICATIONES MATHEMATICAE-DEBRECEN 85 (3-4), 481-487, 2014
26*2014
Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric
E Caponio, MÁ Javaloyes, A Masiello
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 27 (3), 857-876, 2010
262010
Particles with curvature and torsion in three-dimensional pseudo-Riemannian space forms
A Ferrández, J Guerrero, MA Javaloyes, P Lucas
Journal of Geometry and Physics 56 (9), 1666-1687, 2006
242006
Almost isometries of non-reversible metrics with applications to stationary spacetimes
MA Javaloyes, L Lichtenfelz, P Piccione
Journal of Geometry and Physics 89, 38-49, 2015
222015
Geodesics and Jacobi fields of pseudo-Finsler manifolds
MA Javaloyes, BL Soares
arXiv preprint arXiv:1401.8149, 2014
192014
-periodic light rays in conformally stationary spacetimes via Finsler geometry
L Biliotti, MA Javaloyes
arXiv preprint arXiv:0803.0488, 2008
172008
Relativistic particles with rigidity and torsion in D= 3 spacetimes
M Barros, A Ferrández, MA Javaloyes, P Lucas
Classical and Quantum Gravity 22 (3), 489, 2005
172005
Addendum to: Genericity of Nondegeneracy for Light Rays in Stationary Spacetimes
R Giambò, MA Javaloyes
Communications in Mathematical Physics 295 (1), 289-291, 2010
13*2010
Genericity of nondegenerate critical points and Morse geodesic functionals
L Biliotti, MA Javaloyes, P Piccione
arXiv preprint arXiv:0804.3724, 2008
132008
Conjugate points and Maslov index in locally symmetric semi-Riemannian manifolds
MA Javaloyes, P Piccione
Differential Geometry and its Applications 24 (5), 521-541, 2006
132006
Zermelo navigation in pseudo-Finsler metrics
MA Javaloyes, H Vitório
arXiv preprint arXiv:1412.0465, 2014
112014
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20